# SDR SIMA20190306003

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 82321
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING PANEL 253CLC HAS BROKEN WIRE ON BACK OF PANEL FOR EMERGENCY EXIT LIGHT. C/A-REPAIRED WIRE ON BACK OF CEILING PANEL 253CLC FOR EMERGENCY EXIT LIGHT IAW SWPM 20-21-00.
